# SDR CA981125092

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: HC270H0041062
- Condition: Frayed
- Location: Bs 151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AILERON CONTROL CABLE AT PULLEY STA 151.50 WAS FOUND WITH 4 OF 7 BROKEN STRANDS.
